The authors describe the clinical course of a boy with Hodgkin lymphoma who developed severe myelosuppression and neurotoxicity after the concurrent administration of vinblastine, doxorubicin, methotrexate, and prednisone chemotherapy (VAMP) and itraconazole. Several case reports have identified itraconazole-enhanced chemotherapy toxicity, especially in association with vinca alkaloid chemotherapy. This patient showed similar exacerbation of chemotherapy toxicity related to concurrent administration of itraconazole and vinblastine, doxorubicin, and methotrexate. Inpatient supportive management along with withdrawal of offending drugs resulted in the resolution of myelotoxic and neurotoxic manifestations. Hepatic cytochrome P450 enzyme inhibition and P-glycoprotein pump inhibitors are believed to interfere with the metabolism of several anticancer agents. Appropriate care should be exercised when combining cancer chemotherapy with cytochrome P450 and P-glycoprotein inhibitors, such as itraconazole.